BOUNDARY-LAYER THEORY FOR 2ND-ORDER FLUIDS


PAKDEMIRLI M., SUHUBI E.

INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE, vol.30, no.4, pp.523-532, 1992 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 30 Issue: 4
  • Publication Date: 1992
  • Doi Number: 10.1016/0020-7225(92)90042-f
  • Title of Journal : INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE
  • Page Numbers: pp.523-532

Abstract

Two-dimensional equations of steady motion for second order fluids are expressed in a special coordinate system generated by the potential flow corresponding to an inviscid fluid. For the flow around an arbitrary object-phi coordinates are the streamlines, psi coordinates are the velocity potential lines. It is clear that the equations of motion so derived and boundary conditions become in a sense independent of the body shape immersed into the flow. Using the usual boundary layer assumptions the boundary layer equations are then deduced from the equations of motion by employing a technique of matched asymptotic expansion.